# SDR ASOA2015032712480

- Difficulty date: March 26, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 34,263 hours, 30,828 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Control Panel
- Part number: 508812
- Part serial: 1605
- Condition: Failed
- Location: Interphone
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE PA BUTTON WAS EXTREMELY HOT AND SMOKING WITH ELECTRICAL SMELL DIVERTED TO BHM.  PASSENGER ADDRESS SYSTEM, ENROUTE TO JAN, ACFT DIVERTED DUE TO MAINTENANCE EMERGENCY ACTIONS.  R & R INTERPHONE CONTROL UNIT IAW AMM 23-31-07, REF IPC 23-31-07, ITEM 5, OPS TEST GOOD DEFER CLEARED.
